Let be a -algebra and be a left Hilbert -module. In this paper we define a product on that making it into a Banach algebra and show that under the certain conditions is Arens regular. We also study the relationship between derivations of and .
Sahleh, A. and Najarpisheh, L. (2013). Arens regularity and derivations of Hilbert modules with the certain product. Journal of Algebra and Related Topics, 1(1), 31-39.
MLA
Sahleh, A. , and Najarpisheh, L. . "Arens regularity and derivations of Hilbert modules with the certain product", Journal of Algebra and Related Topics, 1, 1, 2013, 31-39.
HARVARD
Sahleh, A., Najarpisheh, L. (2013). 'Arens regularity and derivations of Hilbert modules with the certain product', Journal of Algebra and Related Topics, 1(1), pp. 31-39.
CHICAGO
A. Sahleh and L. Najarpisheh, "Arens regularity and derivations of Hilbert modules with the certain product," Journal of Algebra and Related Topics, 1 1 (2013): 31-39,
VANCOUVER
Sahleh, A., Najarpisheh, L. Arens regularity and derivations of Hilbert modules with the certain product. Journal of Algebra and Related Topics, 2013; 1(1): 31-39.